# SDR CA001123027

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overserviced
- Location: Rt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO US FROM ALLEGANY AIRLINES:  FLIGHT 3968 UPON LANDING IN MHT, NEW HAMPSHIRE, NORMAL BRAKES LOST, FLUID LEAK OUT OF RIGHT NACELLE, CONTENTS LOW ON NR 1 SYSTEM (APPROXIMATELY 0.7 QTS). FOUND OVERSPILL CAN RIGHT WHEEL WELL FULL. ENGINEERS EMPTIED AND SERVICED NR 1 & 2 SYSTEMS, CLEANED WHEEL WELL, RAN AND TAXIED AIRCRAFT, NO LEAKS NOTED, BRAKES STOPPED NORMALLY. AIRCRAFT RETURNED TO SERVICE.
